# SDR DALA2019011900442

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,412 hours, 24,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR LOWER SILL AT FR66 LEVEL OF STRG 23L AT AFT GALLEY AREA. REPLACED LOWER SILL AT FR66 TO FR68 AT LEVEL STR. 23L AFT GALLEY AREA AS PER SRM 51-72-11, SRM 51-42-11 AND DWG NO. D53480505.
